# SDR TWAA9812020

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Misdrilled
- Location: Bs 363.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND .5 IN DIA HOLE AT FS 363.5, L29R, FORMER FOR DOOR FRAME CAP.  REPAIRED PER ARA 92227.
